×

zbMATH — the first resource for mathematics

Galois cohomology of ambiguous ideals. (English) Zbl 0176.33501
Das Hauptergebnis der Arbeit ist der folgende Satz: Sei \(O_F\) ein Dedekindscher Ring mit endlichen Restklassenkörpern und Quotitientenkörper \(F\), \(K/F\) eine normale endliche Erweiterung und \(O_K\) die ganze Abschließung von \(O_F\) in \(K\). Weiter sei \(A\) ein Ideal von \(O_K\), das bei \(G(K/F)\) in sich überführt wird. \(H^n(H,A)=\{0\}\), für alle \(n\in\mathbb Z\) und alle Untergruppen \(H\) von \(G(K/F)\), gilt genau dann, wenn für alle Primideale \(P\) von \(K\) gilt \(H^0(V(P),A)=\{0\}\), wobei \(V(P)\) die erste Verzweigungsgruppe bezeichnet.

MSC:
11R34 Galois cohomology
12G05 Galois cohomology
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Cartan, H.; Eilenberg, S., ()
[2] Hoechsmann, K., An elementary proof of a lemma by gaschütz, Math. zeit., 96, 214-215, (1967) · Zbl 0189.32403
[3] Lakein, R., Quadratic extensions of imaginary quadratic number fields, ()
[4] Rosen, M., Two theorems on Galois cohomology, (), 1183-1185 · Zbl 0147.04001
[5] \scUllom, S. Normal bases in Galois extensions of number fields. Submitted to Nagoya Math. J.
[6] Yokoi, H., A note on the Galois cohomology group of the ring of integers in an algebraic number field, (), 245-246 · Zbl 0143.06703
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.